Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from hair loss, bald patches. Can I use keraglow?

Hello Doctor,
I have been facing hair loss for past 2 years, now a days the hair fall was reduced a bit by taking proper care of it. But my hairline is very thin and bald patches are visible clearly. Are there any products which helps me in gaining hair back? i heard that if minoxidil is used for a while and stopped it again increases the hair loss. Can i use Keraglow?
Please help.

Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Thanks for the query.

You mentioned that your hairline is thin and bald patches are visible. So I assume that you have male pattern baldness. US FDA approved medicines for male pattern baldness is minoxidil 5% solution and finasteride 1 mg tablets. You have enquired whether minoxidil on stopping will increase hair fall. Minoxidil should not be stopped as it helps to halt your genetic baldness. Once it is stopped your genes take over and the process of baldness restarts. All hairs which were saved by minoxidil only will fall and it won't cause increase in hair fall. Keraglo can be used as a supplement for your hair growth and can be used along with minoxidil.

Hope this helped

Take care
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor